# SDR UPS04242555

- Difficulty date: May 27, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- Aircraft time: 67,038 hours, 49,303 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Tee Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, TEE FITTING CRACKED ON UPPER I/B T-EDGE PANEL FOR APU EXHAUST 70.5 WBL.  REPAIR CARRIED OUT IAW SRM 51-40-4 & 51-10-2.
